Alert archive / Minnesota / Tornado Warnings in 2022
Tornado Warning 3, NWS Duluth, MN
NWS Duluth, MN issued this tornado warning at May 30, 2022, 7:32 PM CDT for Itasca County, Saint Louis County, Minnesota. It was in force for 28 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2022, 7:32 PM CDT (00:32 UTC)
- Expired
- May 30, 2022, 8:00 PM CDT
- In force
- 28 min
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Itasca County, MN, Saint Louis County, MN
The radar
The Duluth radar (KDLH), 127 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 7:32 PM CDT | TSTM WND DMG | 3 Nw Stony Brook, MN | PHOTOS VIA SOCIAL MEDIA OF SEVERAL TREES UPROOTED OR BROKEN. TREE DEBRIS WAS SCATTERED OVER ROADWAY. TIME ESTIMATED FROM RADAR. |
| May 30, 7:40 PM CDT | TSTM WND DMG | 2 N Stony Brook, MN | PHOTOS VIA SOCIAL MEDIA REPORT OF NUMEROUS MEDIUM TO LARGE TREES SNAPPED AT THE BASE. TIME ESTIMATED FROM RADAR. |
| May 30, 7:42 PM CDT | TSTM WND DMG | 5 Nne Snake Trail, MN | MULTIPLE TREES DOWN HIGHWAY 22 AND 5. TIME ESTIMATED BY RADAR. |
| May 30, 8:00 PM CDT | TSTM WND DMG | 3 E Orr, MN | SWATH OF TREES ABOUT 30 YARDS ACROSS IS DOWN THROUGH THE WOODS ALONG HIGHWAY 23. OBSERVER REPORTS IT LOOKS LIKE SOMEONE TOOK A HUGE MOWER TO THE FOREST. |
| May 30, 8:00 PM CDT | TSTM WND DMG | 6 N Cook, MN | 1 TREE DOWN IN YARD AND A FEW LARGER BRANCHES CAME DOWN. 4 INCH DIAMETER ESTIMATED BY THE PHOTO FROM SOCIAL MEDIA. TIME ESTIMATED BY RADAR. |
| May 30, 8:00 PM CDT | TSTM WND DMG | Linden Grove, MN | SHERRIFF DEPARTMENT REPORTS MULTIPLE TREES DOWN, SEVERAL OVER POWER LINES. TIME ESTIMATED FROM RADAR. |
| May 30, 8:00 PM CDT | HAIL 1.5 | 1 Sw Orr, MN | BURST OF LARGE HAIL MIXED WITH WIDESPREAD 3/4 INCH DIAMETER HAIL. |
| May 30, 8:09 PM CDT | HAIL 1 | Orr, MN | REPORT RELAYED BY MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 2:37 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 0.5 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 321 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 1307 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 264 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.5
The text
As transmitted.
035
WFUS53 KDLH 310032
TORDLH
MNC061-137-310100-
/O.NEW.KDLH.TO.W.0003.220531T0032Z-220531T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Duluth MN
732 PM CDT Mon May 30 2022
The National Weather Service in Duluth MN has issued a
* Tornado Warning for...
Eastern Itasca County in north central Minnesota...
Northwestern St. Louis County in northeastern Minnesota...
* Until 800 PM CDT.
* At 732 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Togo, or 26 miles north of Hibbing, moving
northeast at 55 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Meadow Brook around 740 PM CDT.
Gheen around 750 PM CDT.
Other locations in the path of this tornadic thunderstorm include
Orr, Cusson and Pelican Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4765 9308 4773 9321 4825 9274 4808 9243
TIME...MOT...LOC 0032Z 219DEG 49KT 4778 9307
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
KSE1 follow-up statement
880
WWUS53 KDLH 310040
SVSDLH
Severe Weather Statement
National Weather Service Duluth MN
740 PM CDT Mon May 30 2022
MNC061-310049-
/O.CAN.KDLH.TO.W.0003.000000T0000Z-220531T0100Z/
Itasca MN-
740 PM CDT Mon May 30 2022
...THE TORNADO WARNING FOR EASTERN ITASCA COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Minnesota.
LAT...LON 4779 9293 4787 9308 4825 9274 4808 9243
TIME...MOT...LOC 0039Z 219DEG 49KT 4786 9297
$$
MNC137-310100-
/O.CON.KDLH.TO.W.0003.000000T0000Z-220531T0100Z/
St. Louis MN-
740 PM CDT Mon May 30 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHWESTERN ST. LOUIS COUNTY...
At 739 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Meadow Brook, or 26 miles west of Lake Vermilion,
moving northeast at 55 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Gheen around 750 PM CDT.
Other locations in the path of this tornadic thunderstorm include
Orr, Cusson and Pelican Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4779 9293 4787 9308 4825 9274 4808 9243
TIME...MOT...LOC 0039Z 219DEG 49KT 4786 9297
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
KSEWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this tornado warning went out at May 30, 6:46 PM CDT, 46 minutes earlier.
Area forecast discussion, May 30, 6:46 PM CDT, 46 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
646 PM CDT Mon May 30 2022
.DISCUSSION...(This evening through Sunday)
Issued at 342 PM CDT Mon May 30 2022
Summary: Strong to severe thunderstorms are expected this
afternoon and tonight. A few strong tornadoes, widespread damaging
winds of 60 to 80 mph, large hail from quarter to baseball size,
and torrential rainfall which may lead to flash flooding are all
possible. Showers and non-severe storms will linger on Tuesday
before drier and quieter weather arrives by Wednesday.
A complex weather pattern was found over the Upper Midwest this
afternoon. At 20Z, a surface low was centered near Lake of the
Woods with a quasi-stationary front over northern Minnesota,
northern Lake Superior, and eastern Upper Michigan. A second
surface low was centered near Sioux Falls with a warm front which
extended northeast through Willmar to near St. Cloud, MN to Rice
Lake, WI. A quasi-stationary front stretched from near the
northern surface low, down the eastern Dakotas, and into eastern
Nebraska and will move eastward as a cold front tonight. The warm
front was surging northward quickly, as it was analyzed around 100
miles farther south over southern Minnesota at 18Z. The warm
sector south of the warm front was uncapped with MLCAPE of 2000 to
more than 2500 J/kg with effective bulk shear of 40 to 80 knots,
0-3 km bulk shear of 45 to 55 knots, and large curved hodographs.
Supercells with very large hail, damaging wind gusts to 80 mph,
and a few strong tornadoes are possible south of the warm front.
That warm front will continue to surge north into central
Minnesota into northwest Wisconsin by early evening. The greatest
tornado threat will be over central and west-central Minnesota
through this evening, which will include areas south of a line
from Cass Lake to Grand Rapids, to Mora, including Brainerd,
Aitkin, Longville, and McGregor. The thunderstorms are expected to
grow upscale this evening and transition to a QLCS wind and
tornado threat. The damaging wind and tornado threat will persist
overnight and include all of northern Minnesota and much of
northwest Wisconsin. Torrential rainfall may lead to flash
flooding, particularly late tonight as the western edge of the
storm complex becomes oriented parallel to the cold front.
Low pressure will gradually push eastward on Tuesday and will
keep showers and thunderstorms in the picture through the day.
Storms are expected to be non-severe. A quieter weather pattern
emerges Wednesday and beyond. While there are showers and storms
possible in the extended, widespread or organized precipitation is
not anticipated until next Sunday.
&&
.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 646 PM CDT Mon May 30 2022
Thunderstorms will move through the terminals this evening.
Strong wind gusts of 50 to 60 knots, hail, and low visibility are
expected as the storms move through. Fog and low stratus may
develop behind the line and continue into the night. Showers and
storms will be possible again Tuesday.
&&
.MARINE...
Issued at 357 PM CDT Mon May 30 2022
A Dense Fog Advisory remains in effect for portions of western
Lake Superior until around 10 PM. Visibility will be variable and
will be less than 1/2 nautical mile at times. As a warm front
lifts north across western Lake Superior, think fog will be pushed
inland and dissipate.
Rain and thunderstorms are expected tonight. Wind gusts of 35 to
60 knots are possible with the strongest storms. Hail larger than
penny-size, and torrential rainfall with visibility less 1/2 mile
are likely as well. Northeast winds will back southeasterly
tonight and may turn southwesterly behind the storms. Sustained
winds of 10 to 20 knots with gusts to 30 knots are possible. We
have issued a Small Craft Advisory for the nearshore waters
through 7 AM Wednesday. Some of the high-resolution forecast
models feature gale-force gusts of 35 to 40 knots. These models
have been persistently too strong with the wind gusts now that
lake temperatures are much colder than the air temperatures, so I
am skeptical winds that strong will develop. If they do develop,
some or all of the areas in the Small Craft Advisory will need to
be upgraded to a Gale Warning.
Winds and waves will settle on Wednesday as high pressure builds
into the region.
&&
.PRELIMINARY POINT TEMPS/POPS...
DLH 58 64 45 64 / 90 50 10 0
INL 54 61 41 61 / 90 90 30 0
BRD 56 61 45 65 / 90 60 10 0
HYR 62 73 45 66 / 90 30 10 0
ASX 63 75 46 65 / 80 30 10 0
&&
.DLH WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...Flood Watch through Tuesday morning for MNZ010-011-018-019-025-
026-033>035.
LS...Small Craft Advisory from 10 PM this evening to 7 AM CDT
Wednesday for LSZ121-140>148-150.
Dense Fog Advisory until 4 AM CDT Tuesday for LSZ142>145.
&&
DISCUSSION...Huyck
AVIATION...Huyck
MARINE...HuyckHazardous weather outlook, May 30, 1:12 PM CDT, 6 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Duluth MN 112 PM CDT Mon May 30 2022 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-311815- Koochiching-North St. Louis-Northern Cook/Northern Lake- North Itasca-Central St. Louis-Southern Lake/North Shore- Southern Cook/North Shore-North Cass-South Itasca-South Cass- Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis- Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price- 112 PM CDT Mon May 30 2022 This Hazardous Weather Outlook is for portions of northeast Minnesota and northwest Wisconsin. .DAY ONE...This afternoon and Tonight Confidence in very strong thunderstorms continues to increase for today. We expect severe storms to develop later this afternoon, most likely after 4 pm, into at least the late evening hours. The storms should first impact the Brainerd Lakes region. The storms will be capable of producing tornadoes, damaging winds in excess of 65 mph, large hail, and heavy rain. The main period of concern is later this afternoon but prior to that, a few strong to severe storms will be possible as well with large hail and damaging winds the main threats. A Flash Flood Watch is in effect through Tuesday morning for portions of northern Minnesota. Areas of dense fog will be possible into tonight near Lake Superior. High water levels continue in the Rainy River Basin over far northern Minnesota. Flood Warnings remain in effect for these areas. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Water levels will remain high across many of the Northland's rivers, creeks, and streams, especially in the Rainy River Basin and the Mississippi River Basin. A Flash Flood Watch is in effect through Tuesday morning for portions of northern Minnesota. .SPOTTER INFORMATION STATEMENT... Skywarn spotters will be needed this afternoon and tonight. LSZ121-140>148-150-311815- Bayfield to Oak Point WI-Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 112 PM CDT Mon May 30 2022 This Hazardous Weather Outlook is for portions of Lake Superior and the Nearshore waters of western Lake Superior. .DAY ONE...This afternoon and Tonight Areas of fog will will continue over portions of Lake Superior through tonight. A Dense Fog Advisory is in effect from the Twin Ports and along portions of the North Shore. Thunderstorms are expected this afternoon and overnight, some of which may be severe producing large hail and damaging winds in excess of 55 knots. A period of stronger northeast winds late this afternoon and evening may cause conditions hazardous for small craft. Strong south to southwest winds late tonight will cause conditions hazardous to small craft. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Strong west to southwest winds Tuesday into Tuesday night will cause hazardous conditions, especially for small craft. Melde More information may be obtained at the following web address: http://www.weather.gov/duluth (all lower case)
In the hours before
Local storm report, May 30, 7:11 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
711 PM CDT MON MAY 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL 5 S LA PRAIRIE 47.15N 93.50W
05/30/2022 E0.75 INCH ITASCA MN PUBLIC
REPORT FROM MPING.
&&
JJMSpecial weather statement, May 30, 7:13 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Duluth MN
713 PM CDT Mon May 30 2022
MNZ019-026-035>038-310045-
Central St. Louis MN-Northern Aitkin MN-Pine MN-South Itasca MN-
Carlton/South St. Louis MN-South Aitkin MN-
713 PM CDT Mon May 30 2022
...Strong thunderstorms will impact portions of southeastern Itasca,
Aitkin, northwestern Pine, southwestern St. Louis and western Carlton
Counties through 745 PM CDT...
At 712 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles southwest of Jacobson, to near
Palisade, to near Mille Lacs Lake, moving northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow unsecured
objects around. Minor hail damage to outdoor objects is
possible.
Locations impacted include...
Big Sandy Lake, Mille Lacs Lake, Swan River, Floodwood, McGregor,
Malmo, Palisade, Tamarack, Libby, Mille Lacs Band East Lake Area,
Jacobson, Glen, Ball Bluff, Wealthwood, Kimberly, Automba, Wright,
Wawina, Balsam, and Denham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Anyone outdoors, including anyone on or in the water, should seek
shelter inside a sturdy building or hard topped vehicle.
A Tornado Watch remains in effect until 1000 PM CDT for north
central, northeastern and east central Minnesota.
&&
LAT...LON 4656 9355 4695 9343 4705 9339 4716 9291
4636 9289 4624 9344 4625 9344 4624 9373
TIME...MOT...LOC 0012Z 209DEG 41KT 4691 9341 4664 9347 4630 9364
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MeldeLocal storm report, May 30, 7:17 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
717 PM CDT MON MAY 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG PINE RIVER 46.73N 94.40W
05/30/2022 CASS MN PUBLIC
TREES REPORT DOWN IN THE PINE RIVER AREA.
POWER IS ALSO OUT. REPORT FROM SOCIAL MEDIA.
&&Special weather statement, May 30, 7:18 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Duluth MN
718 PM CDT Mon May 30 2022
MNZ010-018-310045-
Koochiching MN-North Itasca MN-
718 PM CDT Mon May 30 2022
...Strong thunderstorms will impact portions of north central Itasca
and Koochiching Counties through 745 PM CDT...
At 717 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 15 miles southwest of Loman, to 6 miles
southeast of Big Falls, to near Bigfork, moving northeast at 55 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow unsecured
objects around. Minor hail damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Loman around 735 PM CDT.
Other locations in the path of these storms include Littlefork.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Anyone outdoors, including anyone on or in the water, should seek
shelter inside a sturdy building or hard topped vehicle.
A Tornado Watch remains in effect until 1000 PM CDT for north central
and northeastern Minnesota.
&&
LAT...LON 4861 9382 4857 9380 4853 9382 4852 9380
4851 9365 4853 9363 4852 9361 4854 9347
4856 9345 4859 9346 4861 9340 4857 9322
4817 9309 4799 9309 4774 9369 4801 9390
4834 9438 4863 9386
TIME...MOT...LOC 0017Z 214DEG 47KT 4838 9409 4813 9369 4772 9355
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
KSELocal storm report, May 30, 7:19 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
719 PM CDT MON MAY 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM TSTM WND GST 1 SSE GRAND RAPIDS 47.22N 93.52W
05/30/2022 M46 MPH ITASCA MN AWOS
AWOS STATION KGPZ GRAND RAPIDS AIRPORT.
&&
JJMLocal storm report, May 30, 7:21 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
721 PM CDT MON MAY 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM TSTM WND DMG 1 ENE INGUADONA 46.99N 94.11W
05/30/2022 CASS MN TRAINED SPOTTER
A FEW LARGE TREES DOWN IN A FEW SPOTS. TIME
ESTIMATED FROM RADAR.
&&
JJMThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 7:09 PM CDT | Severe Thunderstorm Warning | DLH | Itasca, Saint Louis | 36 min |
| May 30, 7:13 PM CDT | Special Weather Statement | DLH | Aitkin | 32 min |
| May 30, 7:18 PM CDT | Special Weather Statement | DLH | Koochiching | 27 min |
| May 30, 7:19 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Pine | 26 min |
| May 30, 7:44 PM CDT | Severe Thunderstorm Warning | DLH | Itasca, Koochiching, Saint Louis | 31 min |
| May 30, 7:45 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Pine | 45 min |
| May 30, 7:48 PM CDT | Special Weather Statement | DLH | Saint Louis | 27 min |
| May 30, 7:58 PM CDT | Tornado Warning | DLH | Saint Louis | 32 min |
| May 30, 8:15 PM CDT | Severe Thunderstorm Warning | DLH | Saint Louis | 30 min |
| May 30, 8:17 PM CDT | Severe Thunderstorm Warning | DLH | Carlton, Pine, Saint Louis | 28 min |
| May 30, 8:25 PM CDT | Special Marine Warning | DLH | 65 min | |
| May 30, 8:42 PM CDT | Severe Thunderstorm Warning | DLH | Lake, Saint Louis | 33 min |
| May 30, 9:04 PM CDT | Special Marine Warning | DLH | 56 min | |
| May 30, 9:12 PM CDT | Special Weather Statement | DLH | 33 min | |
| May 31, 12:03 AM CDT | Wind Advisory | DLH | Carlton, Cook, Lake, Saint Louis | 16 hr |
| May 31, 5:11 AM CDT | Marine Dense Fog Advisory | DLH | 4 hr |
Nearby
Tornado Warnings in Minnesota, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.